Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 5, Pages 269-287
http://dx.doi.org/10.1155/S0161171201006408

On imaginable T-fuzzy subalgebras and imaginable T-fuzzy closed ideals in BCH-algebras

1Department of Mathematics Education, Gyeongsang National University, Chinju 660-701, Korea
2Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea

Received 9 December 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun and Sung Min Hong, “On imaginable -fuzzy subalgebras and imaginable -fuzzy closed ideals in BCH-algebras ,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 5, pp. 269-287, 2001. https://doi.org/10.1155/S0161171201006408.